Hashimotos

Hashimotos and taking 100mg of Levothyrox.

Hello everyone, I'm still new to this forum, but after careful consideration I chose to up my Levo from 75mg to 100mg.  Now this is weird, I am now on day 35 of upping my dosage (and yes I am going to run out) my face is on fire, I mean it's like beetroot red and feels hot to the touch also.  My BP is 120/60.

My fatigue is incredible, I sleep 4 hours every afternoon, and then I'm back in bed at the latest 8pm.  I have also found that I am virtually alcohol intolerant, ok that's not a bad thing, well....:/  has anyone else experienced this?

The problem I have is that I live in France, and I have made an appointment with an endo, the closest they could get me in was the end of June!  Looking back at my latest blood test results, he did test me for B12 and Folate.  B12 is 1,323 (191-663) and the Folate is 15,8 (6,0-20,0).

Obviously I can't go back for another test yet as it's too soon, bit I was wondering if anyone else had this red face syndrome, and any other side effects that are NOT mentioned on the listed on the packaging????

Also, do you know if blue horizpn will ship to France, I can send my results back via 24hour fedex

Many thanks.

5 Replies

oldestnewest
  • SantaMonica2002,

    It's possible the dose increase is causing the hot red face.  You could revert to 75mcg for a couple of weeks to see whether it improves.

    Are you supplementing B12?

    Contact Blue Horizon to see whether they ship to France.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • No, I'm not supplementing.  But my DR isn't interested in my B12 or Folate.  I started the increase because of the fatigue, and the fact my levels were below range, (my DR said I was fine)....this is a minefield.  Are my B12 levels too high??? and yes I have just spoken through a live chat with Blue Horizon and they will ship to France.

  • Santamonica2002,

    Your FT4 and FT3 were within normal range but were at the low end.  As the red hot face has only occurred since raising dose it may be worth reducing it for a couple of weeks to see whether it resolves.  If it doesn't you can resume taking 100mcg.

    High B12 without supplementing can indicate underlying illness and should be investigated.

    google.co.uk/search?q=high+...

    ______________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Oh heavens above, liver problems??  I must add that this came on VERY suddenly, last Saturday to be exact.  All the labs here are shut today and tomorrow, and I know I will be too soon to have my tests done, well all bar a few days, therefore I will go on Monday, this will be interesting asking for all these tests to be done in French without my DR giving a prescription for it!!

  • Just write a list and give it to them. It will cost you a bomb, though!

You may also like...